# SDR QXEA200600294

- Difficulty date: January 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 NOSE LANDING GEAR NEEDS REPAIR.  REPAIRED IAW CRJ700 AMM TASK 32-21-22-400-801-A01, PARAGRAPH 2 (A-E)(10) AND AMM TASK 32-51-00-710-801.
